MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR 12/14 36 SIZE M 0; BALL HEAD COCR

MEDACTA INTERNATIONAL SA BALL HEADS: COCR 12/14 36 SIZE M 0; BALL HEAD COCR
Model Number 01.25.031
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 december 2020: lot 187961: (b)(4) items manufactured and released on 17-jan-2019.Expiration date: 2024-01-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional device involved: batch review performed on 21 december 2020: liner: mpact 01.32.3644hc10a face-changing 10deg pe hc liner 36/e (k183582)lot.1810850: (b)(4) items manufactured and released on 22-mar-2019.Expiration date: 2024-03-10.No anomalies found related to the problem.To date, 10 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, 2 months after primary surgery, reporting pain due to a dislocation of the head from the liner.The surgeon revised the medacta head with a medacta head and revised the medacta liner and cup with another company's product.The surgery was completed successfully.A direct anterior approach was used in the primary surgery.

Brand Name
BALL HEADS: COCR 12/14 36 SIZE M 0
Common Device Name
BALL HEAD COCR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11176900
Report Number3005180920-2021-00043
Device Sequence Number2397896
Product Code JDI
UDI-Device Identifier07630030805219
UDI-Public07630030805219
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K080885
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/07/2024
Device Model Number01.25.031
Device Catalogue Number01.25.031
Device Lot Number187961
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2020
Initial Report FDA Received Date01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR